Rocky Mountain Journal of Mathematics
- Rocky Mountain J. Math.
- Volume 48, Number 1 (2018), 107-119.
The real-rootedness of generalized Narayana polynomials related to the Boros-Moll polynomials
In this paper, we prove the real-rootedness of a family of generalized Narayana polynomials which arose in the study of the infinite log-concavity of the Boros-Moll polynomials. We establish certain recurrence relations for these Narayana polynomials, from which we derive the real-rootedness. In order to prove the real-rootedness, we use a sufficient condition due to Liu and Wang to determine whether two polynomials have interlaced zeros. The recurrence relations are verified with the help of the $Mathematica$ package $HolonomicFunctions$.
Rocky Mountain J. Math., Volume 48, Number 1 (2018), 107-119.
First available in Project Euclid: 28 April 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Chen, Herman Z.Q.; Yang, Arthur L.B.; Zhang, Philip B. The real-rootedness of generalized Narayana polynomials related to the Boros-Moll polynomials. Rocky Mountain J. Math. 48 (2018), no. 1, 107--119. doi:10.1216/RMJ-2018-48-1-107. https://projecteuclid.org/euclid.rmjm/1524880883